Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is intake of ipill in every month harmful for health ?

Hi, Kindly suggest if intake of ipill every month from last four month is hazardous to ladies health. Kindly suggest what type of problems can a lady face if she is taking ipill from last 4 months (every month one tablate)
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
I pill is an emergency contraceptive meant for emergency only . It leads to hormonal disturbance and irregularity of menstrual cycle. Also it should not be used more than once in a month . Take care
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor